# SDR DALA2023101608511

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION FLOOR SUPPORT-Y765 LOCATED BTW FR 66 TO FR 70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR SUPPORT LOCATED -Y745 FR 66 TO FR 70 AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0018901)
